# SDR C1HA200381003

- Difficulty date: February 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE DETECTOR 'B' LOOP WILL NOT TEST.  REMOVED DUST FROM COOLING FAN ON AFT CARGO SMOKE DETECTOR B LOOP. PERFORMED OPERATIONAL TEST PER M/M 26-23-01.
